# SDR DALA2024012201006

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 94,469 hours, 44,302 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 668 2R DOOR WILL NOT DISARM. CORRCTIVE ACTION: INSPECTED THE 2R GIRT BAR SENSORS AND FOUND DEBRIS INCLUDING METAL. CLEANED SENSORS PER B757 AMM 52-71-00 AND DOOR SLIDE INDICATION NOW OPS CHECKS GOOD. (5083628)
